# SDR CALA2021050300592

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,379 hours, 6,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN L3 DOOR AREA M33405 EMERGENCY POWER SUPPLY BATTERY L OWER CAPACITY,REFER HAECO NON-ROUTINE LOG PAGE NO.9437548,ORIGIN ATED BY EMP V903172,SPEC NO.B777-33-3-7019.
